# SDR FDEA202401260113

- Difficulty date: January 26, 2024
- Submitted: January 26, 2024
- Operation: Air carrier
- Aircraft: N870FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 40676
- Aircraft time: 9,137 hours, 1,566 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING IB AFT FLAP UPR SURFACE FOUND DENT AT ITEF 340 AND 2.7 IN AWAY FROM AFT EDGE. EVALUATED RH WING IB AFT FLAP UPR SURFACE AT ITEF 340 AND 2.7 IN AWAY FROM AFT EDGE   DENT WITH DISBOND DAMAGE SIZE LXW=5.1"X2.1" OUT OF ALLOWABLE LIMIT AS PER B777 SRM 57-  53-01-1A ALLOWABLE DAMAGE 1 REV 45.0.REPAIRED THE DAMAGE AS PER B777 SRM 57-53-01-2R   REPAIR 1, SRM 51-70-04-2R REPAIR 1, SRM 51-70-04-2R REPAIR GENERAL  REV 45.0 AND EA G 5750-  T0377898 P1,  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
